# SDR ASOA2014111411648

- Difficulty date: October 19, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,656 hours, 11,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON FS 295.00 FRAME AFT SIDE, STR 26L-26R.  BLENDED CORROSION IAW SRM 51-12-00-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  AFTER FURTHER EVALUATION SEVERE CORROSION WAS FOUND WITH 100 PERCENT MATERIAL LOSS FRAME REPAIR IS REQUIRED.  REPAIRED FRAME STN 295 IAW REO 670-53-21-799 BY COMPLYING WITH EC/TC REO 670-53-21-799.  REMOVE DAMAGED AREA OF FS 295.00 IAW GREO 670-53-21-799.  REMOVED FASTENERS THROUGH THE SKIN FROM STRINGER 25LT TO 25RT ON FS 295 IN REF TO GREO 670-53-21-799.
